# SDR AC22002F00001

- Difficulty date: December 2, 2001
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N715CC
- Make and model: Bell 206L-3
- Aircraft serial: 51380
- Engine: Allsn 250C20
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Header
- Part number: 206064300005
- Part serial: 010521
- Condition: Cracked
- Location: Engine
- Part time: 204 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST ASSEMBLY CRACKED.   REPLACED WITH NEW EXHAUST DUCT.
